toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Aschoff, J. openurl 
  Title Die 24-Stunden-Periodik der Maus unter konstanten Umgebungsbedingungen Type Journal Article
  Year 1951 Publication Die Naturwissenschaften Abbreviated Journal  
  Volume 38 Issue 21 Pages 506-507  
  Keywords Animals  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number LoNNe @ kagoburian @ Serial 705  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: